# SDR DALA1503659228

- Difficulty date: April 28, 2010
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 27,895 hours, 19,730 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bulkhead
- Condition: Unknown
- Location: Bs 1344
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1344, TEE BULKHEAD REPAIR BETWEEN L30 & 23R, SRM 53-10-02.
